Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Diophantine approximation of ternary linear forms
HTML articles powered by AMS MathViewer

by T. W. Cusick PDF
Math. Comp. 25 (1971), 163-180 Request permission


The paper gives an efficient method for finding arbitrarily many solutions in integers x, y, z of the Diophantine inequality $|x + \alpha y + \beta z|\max ({y^2},{z^2}) < c$, where $\alpha$ defines a totally real cubic field F over the rationals, the numbers 1, $\alpha ,\beta$ form an integral basis for F, and c is a constant which can be calculated in terms of parameters of the method. For certain values of c, the method generates all solutions of the inequality.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10F99
  • Retrieve articles in all journals with MSC: 10F99
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Math. Comp. 25 (1971), 163-180
  • MSC: Primary 10F99
  • DOI:
  • MathSciNet review: 0296022